# SDR IPXA09M55914

- Difficulty date: April 26, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 78,142 hours, 12,925 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1641 L51r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO COMPT RT L51 AT STA 1641 FOUND CORROSION AS MARKED.  CORROSION ON LONGERON 51 RT STA 1641.  REMOVED AND REPLACED AND FOUND EXCEED LIMIT PER SRM 53-20-00, FIG 4, VOL I, REV 40.  DAMAGED LONG TRIM-OUT FROM STA 1631-1651RH (L51).  HFEC INSPECTION C/O ON TRIM OUT AREA, FOUND NO CRACK EVIDENT.  NEW LONG AND 2 REPAIR SPLICE FABRICATED.  FPI C/O ON FABRICATED LONG AND REPAIR SPLICE, FOUND NO CRACK EVIDENT.  NEW LONG AND REPAIR SPLICE INSTALLED.
